Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Medicine for migraine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   How may i help you?
User :   I have been on Topomax for 1 year. My hair started falling out in July. My dosage was reduced from 50mg to 25mg in Aug. After 2 months my hair was still falling out, though somewhat less. I went of f Topomax 6 days ago and have had a headache for the past four days. I s this a normal adjustment? Can i go back on the 25mg asap
Doctor :   Let me read your query
Doctor :   No
Doctor :   I would suggest not to reduce further
Doctor :   May i know your age?
User :   I am 58
Doctor :   We should always consider medicinal benfit then cosmetic benfit
User :   you are not making sense
Doctor :   The i would strictly ask you to stick to your dose
User :   which dosage?
Doctor :   I topomax
User :   this is a poor service!
Doctor :   Hair fall is comon in your age
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor